# SDR CA000501021

- Difficulty date: April 18, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 8,685 hours
- Engine: Lyc TIO540A2B
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 1063701696
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) NEEDLES BECAME ERRATIC AND LOOSE AFTER A FEW HOURS.  ITEM RETURNED ON WARRANTY AND REPAIRED.  RE-INSTALLED.   FAILED AFTER 32.5 HOURS.  INSTRUMENT REPLACED AGAIN.  OVERHAULER SAYS THAT THIS INSTRUMENT WAS WORN.
